Two-graphs, a second survey

J.J. Seidel, D.E. Taylor

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationAlgebraic Methods in Graph Theory (Conf. Szeged, Hungary, 1978)
EditorsL. Lovasz, V.T. Sos
Place of PublicationAmsterdam
PublisherNorth-Holland Publishing Company
Publication statusPublished - 1981

Publication series

NameColloquia Mathematica Societatis János Bolyai
ISSN (Print)0139-3383

Cite this

Seidel, J. J., & Taylor, D. E. (1981). Two-graphs, a second survey. In L. Lovasz, & V. T. Sos (Eds.), Algebraic Methods in Graph Theory (Conf. Szeged, Hungary, 1978) (pp. 689-711). (Colloquia Mathematica Societatis János Bolyai; Vol. 25). North-Holland Publishing Company.